MAUDE Adverse Event Report: BREG, INC. POLAR CARE KODIAK

BREG, INC. POLAR CARE KODIAK
Model Number 10601
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 09/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation since it was discarded by customer.A review of internal files from date of incident to date identified no other reports for this alleged incident.No additional information has been provided.The device history record for lot number 20222692605 was reviewed.The product met all functional and release requirements prior to release for distribution.
 
Event or Problem Description
Breg received medwatch report alleging the following, "patient reported to his nurse that his polar ice machine had shocked his knee while lying in bed.This occurred 3 times".No report of injury involved with the report.

Brand Name
POLAR CARE KODIAK
Common Device Name
POLAR CARE KODIAK
Manufacturer (Section D)
BREG, INC.
2885 loker ave east
carlsbad CA 92010
Manufacturer (Section G)
BREG, INC.
2885 loker avenue east
carlsbad CA 92010
Manufacturer Contact
eduardo blanco
2885 loker avenue east
carlsbad, CA 92010
7607955906
MDR Report Key15591827
Report Number2028253-2022-00004
Device Sequence Number2072061
Product Code ILO
UDI-Device Identifier00672736000625
UDI-Public00672736000625
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10601
Device Catalogue Number10601
Device Lot Number20222692605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexMale